# SDR HALA2018032900129

- Difficulty date: March 28, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 11,057 hours, 1,707 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: 530014
- Part serial: 02155836
- Condition: Malfunctioned
- Location: Lp Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENG  FUEL LP VALVE FAULT ECAM MESSAGE ILLUMINATED TWICE, SHORTLY AFTER TOP OF CLIMB.  MESSAGE CLEARED BOTH TIMES.  NO ECAM MESSAGE SHOWED ON ARRIVAL.  MESSAGE  282451, CLASS 1, HARD, NR 2 ENGINE LP VALVE,  SFCC 1,SHOWED ON PFR. FOLLOWED TSM 28-24-00-810-824-A.  REPLACED THE NR 2 ENGINE LP VALVE ACTUATOR IAW AMM 28-24-51, P401. PERFORMED LP VALVE   
OPS TEST IAW AMM 28-24-00-710-803-A, TESTED SATISFACTORY. OK FOR SERVICE.
